# SDR A6WA201441659

- Difficulty date: June 16, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 6003328333
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER NOSE COMPARTMENT GND POWER RECEPTACLE CRACKED.  R & R GND POWER RECEPTACLE WITH NEW SERVICEABLE PART IAW SRM 51-40-11 & 51-42-21 REO 601R-53-009 REV A.
